debby4

Nausea :(

Discussion created by debby4 on Aug 20, 2008
Latest reply on Sep 1, 2008 by SaraSmile
I know it's one of the most common side effects but it's really driving me nuts. I've been on Chantix since July 25th & quit as scheduled on August 1st--yippee. But as soon as i started with the full dose I get really sick to my stomach for about an hour. I guess that's not the worse thing in the world however it does make life difficult. I was so bothered by it that I quit takiing the pill for 1 1/2 days....the craving for a cancer stick was pretty bad but i persevered but also decided I preferred the Chantix to the cravings (at least this early in my quit). I always take the pill after I eat. i've tried waiting a little while, I've tried taking it in the middle of the meal, etc. I guess I'm looking for other suggestions. Will this go away? I can't imagine being sick for 3 months or more :(. Thanks for listening. Keep up the quits!

Outcomes